Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Mild pelvic pain, low potassium level. Are they related?

Hi. Do you think there is a connection between low potassium & mid pelvic pain . My niece has been dealing with sudden onset of acute pelvic pain for the last year. The only abnormal finding after multiple sonograms and blood work is low potassium levels. She s 24 years old, G3P3. The pain starts out dull about two days prior, then it comes on suddenly & with such force she can barely move. It appears to coincide with her menstrual cycle.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Low potassium will cause slowing of the bowels. It will not lead to painful contractions in any form. Correction by oral supplements is a must.
Since the pain in the said case coincides or has a relationship with menses , the most probable diagnosis is endometriosis.
Confirmation of diagnosis followed by commencement of hormonal treatment in the form of oral contraceptives may be helpful.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor